# SDR SWAA2025021386459

- Difficulty date: January 15, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 57,792 hours, 31,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT AFT CABIN BS1016+9 BL0 WL208. MARKED<[01] REMOVED AND REPLACED L/H SHEAR WEB AT AFT CABIN BS1016-BS1027 FROM BL0-LBL38 IAW SRM 51-40-02 AND DWG NBR 147A5600;[02] VERIFIED RII CORRECTIVE ACTION ITEM 1; CARD COMPLETE.;[03] REJECTED AMT COMPLETION FOR MEASUREMENT FIELD: RII NEED BE CHANGED TO 'YES'.;[04] CORRECTED MEASUREMENTS;[05] CORRECTIVE ACTION COMPLETED.
